MAUDE Adverse Event Report: GREATBATCH MEDICAL MOBICATH BIDIRECTIONAL GUIDING SHEATH, SMALL CURVE; INTRODUCER, CATHETER

GREATBATCH MEDICAL MOBICATH BIDIRECTIONAL GUIDING SHEATH, SMALL CURVE; INTRODUCER, CATHETER
Model Number 1000182-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pericardial Effusion (3271)
Date of Event 08/18/2017
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: this was the third session of af ablation.After creation of la voltage map and roof ablation, the physician ablated mitral isthmus from la endocardium with using mobicath sheath.The block line was not completed, so the physician ablated mitral isthmus broadly.The cs potential was not split, and the physician ablated from cs.After that the physician ablated from la endocardium again, then the blood pressure dropped down and pericardial effusion was found by body surface echo.The cardiac drainage was performed with arterial blood, but the perforated site was unknown.This made the patient recover, so the patient was back to hospital room.

Brand Name
MOBICATH BIDIRECTIONAL GUIDING SHEATH, SMALL CURVE
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
GREATBATCH MEDICAL
2300 berkshire lane
minneapolis MN 55441
MDR Report Key6878702
Report Number2183787-2017-00105
Device Sequence Number16174247
Product Code DYB
UDI-Device Identifier00846835012388
UDI-Public(01)00846835012388(17)180501(10)X3737363
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K130559
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial,Followup
Report Date (Section B) 09/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2018
Device Model Number1000182-001
Device Catalogue NumberD140010
Device Lot NumberX3737363
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/08/2017
Supplement Date Received by Manufacturer09/08/2017
Initial Report FDA Received Date09/20/2017
Supplement Report FDA Received Date11/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;